MathSciNet Relay Station
MathSciNet bibliographic data
MR1149872 (93a:52009) 52B12 (51M10 52A55 68U05)
Hodgson, Craig D.; Rivin, Igor; Smith, Warren D. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 246–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement